# SDR 2006FA0000423

- Difficulty date: April 19, 2006
- Submitted: May 4, 2006
- Operation: General aviation
- Aircraft: N8015R
- Make and model: Beech A24R
- Aircraft serial: MC54
- Engine: Lyc IO360A1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 1698200111
- Condition: Broken
- Location: Nlg
- Part time: 2,111 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT TOUCHED DOWN  UNEVENTFUL.  DURING ROLLOUT, THE NOSE GEAR COLLAPSED ABOUT 1500 FT AFTER TOUCHDOWN.  THE DRAG BRACE FAILED AT THE YOKE WHERE IT ATTACHES TO THE NOSE GEAR.  (K)
